# SDR SWIA202305150006

- Difficulty date: May 6, 2023
- Submitted: May 15, 2023
- Operation: Air carrier
- Aircraft: N103SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000390
- Aircraft time: 23,378 hours, 13,273 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRANSFER FROM EAML 1134038 : CREATED FROM FORWARD DISCREPANCY. PLEASE REFERENCE AML 1133456.  FOUND DENT AND GOUGE BETWEEN FR 86 AND 87, AND STGR 21R AND 23R. (FLT 5301 FILED CLOSED)REPAIRED DAMAGE TO FUSELAGE SKIN BETWEEN FR 86 AND 87, AND STGR 21R AND 23R IN REF TO ETD2023-170-011675, REV:/, DATED MAY 08, 2023. C/W TASK CARD 51-00-00-002-SKY-U. COMPLETED M-337.
